Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 64, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2015, 5:00 AM CDT for Comal County, Guadalupe County, Texas. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 5:00 AM CDT (10:00 UTC)
- Expired
- Apr 25, 2015, 5:30 AM CDT
- In force
- 30 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Comal County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 7 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 5:00 AM CDT | TSTM WND DMG | 5 N Seguin, TX | BARN DOOR BLOWN IN WITH E60 MPH WINDS |
| Apr 25, 5:11 AM CDT | TSTM WND DMG | 5 N Seguin, TX | CLUSTER OF LARGE TREES BLOWN DOWN AND DAMAGED STURDY PIPE FENCING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:09 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2964 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
340
WUUS54 KEWX 251000
SVREWX
TXC091-187-251030-
/O.NEW.KEWX.SV.W.0064.150425T1000Z-150425T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 AM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN COMAL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 530 AM CDT
* AT 459 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SANTA
CLARA...OR 7 MILES SOUTH OF NEW BRAUNFELS...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SEGUIN...SCHERTZ...MARION...SANTA CLARA...NEW
BERLIN...ZORN...GERONIMO...MCQUEENEY...KINGSBURY...ZUEHL...SOLMS...
ZIPP...FREIHEIT...NOLTE AND REDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2960 9775 2949 9814 2965 9822 2977 9801
2976 9800 2982 9793
TIME...MOT...LOC 0959Z 247DEG 40KT 2960 9811
HAIL...0.75IN
WIND...60MPH
$$
MCO1 follow-up statement
752
WWUS54 KEWX 251009
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
509 AM CDT SAT APR 25 2015
TXC091-251018-
/O.CAN.KEWX.SV.W.0064.000000T0000Z-150425T1030Z/
COMAL TX-
509 AM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COMAL COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS SKIRTED
SOUTHEAST OF COMAL COUNTY AND REMAINED MAINLY IN GUADALUPE COUNTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2960 9775 2949 9814 2964 9819 2968 9809
2982 9793
TIME...MOT...LOC 1008Z 246DEG 37KT 2964 9801
$$
TXC187-251030-
/O.CON.KEWX.SV.W.0064.000000T0000Z-150425T1030Z/
GUADALUPE TX-
509 AM CDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR CENTRAL GUADALUPE COUNTY...
AT 508 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GERONIMO...OR
NEAR SEGUIN...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SEGUIN...MARION...SANTA CLARA...NEW BERLIN...ZORN...
GERONIMO...MCQUEENEY...KINGSBURY...ZUEHL...ZIPP...NOLTE AND REDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2960 9775 2949 9814 2964 9819 2968 9809
2982 9793
TIME...MOT...LOC 1008Z 246DEG 37KT 2964 9801
HAIL...0.75IN
WIND...60MPH
$$
MCOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:50 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 25, 3:50 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 350 AM CDT SAT APR 25 2015 .SHORT TERM (TODAY THROUGH SUNDAY)... A CLUSTER OF SHOWERS AND THUNDERSTORMS IS ONGOING FROM DEL RIO EAST ALONG AND NORTH OF HIGHWAY 90. HI-RES MODELS MOVE THIS CLUSTER TO THE EAST ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS THIS MORNING AHEAD OF THE DRYLINE. MLCAPES OF 2600 J/KG AND VERY LARGE SHEAR INDICATE POTENTIAL FOR STRONG TO SEVERE STORMS. SPC HAS ISSUED SEVERE THUNDERSTORM WATCH 107 FOR MUCH OF SOUTH CENTRAL TEXAS THROUGH 15Z OR 10 AM CDT. PWS NEAR 1.5 INCHES INDICATES SOME LOCALLY HEAVY DOWNPOURS AS WELL. FORTUNATELY...THE STORMS ARE RATHER PROGRESSIVE AND WIDESPREAD FLASH FLOODING IS NOT EXPECTED. SOME MINOR FLOODING IS POSSIBLE WHERE CELLS TRAIN ACROSS THE SAME AREAS. IN THE WAKE OF THE DRYLINE...A MORE STABLE AND DRIER AIRMASS TAKES HOLD FOR THIS AFTERNOON INTO TONIGHT. WELL ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED TODAY DUE TO WESTERLY BOUNDARY LAYER FLOW. SOUTHERLY LOWER LEVEL FLOW RETURNS TONIGHT INTO SUNDAY AS AN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT BASIN MOVES ACROSS THE DESERT SOUTHWEST. MOISTURE INCREASES LEADING TO ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MUCH OF SOUTH CENTRAL TEXAS. STRONG SHEAR AND HIGH CAPES COULD ALLOW FOR SOME STRONG TO SEVERE STORMS LATE SUNDAY. && .LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... THE UPPER LEVEL TROUGH BRINGS THE DRYLINE THEN COLD FRONT THROUGH MUCH OF THE AREA MONDAY INTO MONDAY EVENING. EXPECT SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF IT. HIGH CAPES AND STRONG SHEAR INDICATE SOME STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH LOCALLY HEAVY DOWNPOURS. A COLD FRONT MOVES THROUGH WITH A DRIER AIRMASS. THE UPPER LEVEL TROUGH BROADENS WITH SOME WRAPAROUND SHOWERS AND THUNDERSTORMS ACROSS CENTRAL TEXAS ON TUESDAY. A DRIER AIRMASS FOR MID TO LATE NEXT WEEK WITH WELL BELOW AVERAGE TEMPERATURES AS UPPER LEVEL TROUGH SLOWLY PULLS AWAY TO THE EAST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 90 66 87 66 84 / 20 10 30 30 40 AUSTIN BERGSTROM INTL AIRPORT 88 67 86 65 83 / 20 10 30 30 40 NEW BRAUNFELS MUNI AIRPORT 89 67 87 67 84 / 20 10 30 30 40 BURNET MUNI AIRPORT 87 63 86 62 82 / - 10 30 40 20 DEL RIO INTL AIRPORT 88 65 90 62 87 / - 10 10 20 10 GEORGETOWN MUNI AIRPORT 88 66 86 64 83 / 10 10 30 30 30 HONDO MUNI AIRPORT 88 66 88 64 85 / 20 10 20 30 20 SAN MARCOS MUNI AIRPORT 88 67 86 66 83 / 20 10 30 30 40 LA GRANGE - FAYETTE REGIONAL 87 69 86 69 82 / 30 10 20 30 50 SAN ANTONIO INTL AIRPORT 89 67 88 67 85 / 20 10 20 30 20 STINSON MUNI AIRPORT 88 68 88 68 84 / 20 10 20 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 24, 7:20 PM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 720 PM CDT FRI APR 24 2015 TXZ171>173-183>194-202>209-217>225-228-260030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 720 PM CDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHWEST CENTRAL TEXAS THROUGH 2AM SATURDAY MORNING. ISOLATED TO SCATTERED STRONG AND SEVERE STORMS ARE ONGOING LATE THIS AFTERNOON ACROSS THE CENTRAL RIO GRANDE PLAINS AND WILL CONTINUE TO PROGRESS EAST THROUGH THE EARLY TO MID EVENING HOURS. THE AREAS OF HIGHEST CONFIDENCE FOR STRONG AND SEVERE STORMS IS ALONG AND SOUTH OF A DEL RIO TO SAN ANTONIO TO LA GRANGE LINE. THE INITIAL STORM THREATS WILL BE LARGE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING WIND GUSTS TO 60 MPH. A TORNADO CAN NOT BE FULLY RULED OUT AS WELL. BY MID TO LATE EVENING THE THREATS WILL SHIFT FROM HAIL AND WIND TO LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING IN ISOLATED AREAS...ESPECIALLY ALONG AND SOUTH OF A BASTROP TO SAN ANTONIO TO HONDO LINE WITH HEAVIEST RAIN AND HIGHEST RAINFALL TOTALS SOUTH OF HIGHWAY 90. NEW RAINFALL TOTALS OF 1 TO 3 INCHES ARE POSSIBLE WITH ISOLATED 4 INCHES. A FEW STRONGER STORMS COULD STILL BE CAPABLE OF PRODUCING LOCAL WINDS GUSTS TO 50 MPH AND DIME TO NICKEL SIZED HAIL. ALL ACTIVITY SHOULD END FROM WEST TO EAST THROUGH THE LATE EVENING TO EARLY MORNING HOURS SATURDAY. A FLASH FLOOD WATCH IS IN EFFECT FROM 6 PM THIS EVENING THROUGH 5AM SATURDAY ALONG AND SOUTH OF A BASTROP TO SAN ANTONIO TO HONDO LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... AREA SPOTTERS MAY BE ACTIVATED THIS EVENING. ALLEN
In the hours before
Local storm report, Apr 25, 4:25 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
425 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HAIL 3 WNW CASTLE HILLS 29.54N 98.57W
04/25/2015 E1.00 INCH BEXAR TX EMERGENCY MNGR
AT I-10 AND FREDERICKSBURG RD IN SAN ANTONIO.
&&
EVENT NUMBER EWX1500260
BFLocal storm report, Apr 25, 4:26 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
426 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM HAIL 3 WSW LEON VALLEY 29.48N 98.65W
04/25/2015 E1.25 INCH BEXAR TX COCORAHS
&&
EVENT NUMBER EWX1500261
BFLocal storm report, Apr 25, 4:28 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
428 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 AM TSTM WND DMG HONDO 29.36N 99.16W
04/25/2015 MEDINA TX LAW ENFORCEMENT
TREES DOWN... 4-5 TRAILERS FLIPPED AT HWY 90 AND 173...
DOORS BLOWN OUT OF FORD DEALERSHIP
&&
EVENT NUMBER EWX1500262
LJHSpecial weather statement, Apr 25, 4:46 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 446 AM CDT SAT APR 25 2015 TXZ193-207>209-223-251030- CALDWELL TX-GONZALES TX-BASTROP TX-GUADALUPE TX-FAYETTE TX- 446 AM CDT SAT APR 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE...SOUTHERN CALDWELL...SOUTHWESTERN FAYETTE...SOUTH CENTRAL BASTROP AND NORTHEASTERN GONZALES COUNTIES UNTIL 530 AM CDT... AT 446 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KINGSBURY...OR 7 MILES WEST OF LULING...MOVING EAST AT 45 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LULING...WAELDER...CISTERN...FENTRESS...KINGSBURY...GERONIMO... BROWNSBORO...MCMAHAN...JEDDO...COLONY...THOMPSONVILLE...DELHI... TILMON...STRING PRAIRIE...STAIRTOWN...JOLIET...MCNEIL AND ELM GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2956 9790 2973 9796 2995 9723 2969 9715 TIME...MOT...LOC 0946Z 254DEG 40KT 2969 9777 MCO
Special weather statement, Apr 25, 4:49 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
449 AM CDT SAT APR 25 2015
TXZ205-207-251015-
BEXAR TX-GUADALUPE TX-
449 AM CDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST
CENTRAL BEXAR COUNTIES UNTIL 515 AM CDT...
AT 449 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CIBOLO...OR NEAR UNIVERSAL CITY...MOVING EAST AT 40 MPH.
VERY HEAVY RAINFALL...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...SCHERTZ...CIBOLO...SELMA...
ST. HEDWIG...MARION...SANTA CLARA...NEW BERLIN...ZUEHL...MCQUEENEY...
NORTHCLIFF...CONVERSE...FRIENDLY CORNER...RANDOLPH AFB...ZIPP AND
NOLTE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2947 9797 2945 9829 2960 9833 2960 9832
2959 9831 2962 9826 2966 9815 2969 9808
2971 9801
TIME...MOT...LOC 0949Z 258DEG 33KT 2955 9823
MCOLocal storm report, Apr 25, 4:58 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
458 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM HAIL DEVINE 29.15N 98.90W
04/25/2015 E1.25 INCH MEDINA TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1500263
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 30 min |
| Apr 24, 7:05 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 55 min |
| Apr 24, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 36 min |
| Apr 24, 7:32 PM CDT | Special Weather Statement | EWX | Real | 43 min |
| Apr 24, 7:40 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 35 min |
| Apr 24, 7:49 PM CDT | Special Weather Statement | EWX | Zavala | 41 min |
| Apr 24, 7:53 PM CDT | Tornado Warning | EWX | Dimmit, Zavala | 22 min |
| Apr 24, 8:33 PM CDT | Special Weather Statement | EWX | Frio | 42 min |
| Apr 24, 8:42 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 63 min |
| Apr 24, 9:10 PM CDT | Tornado Warning | EWX | Atascosa, Frio | 50 min |
| Apr 24, 9:34 PM CDT | Special Weather Statement | EWX | Atascosa | 56 min |
| Apr 24, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 31 min |
| Apr 25, 1:47 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 25, 2:02 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 25, 2:22 AM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Apr 25, 2:26 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 34 min |
| Apr 25, 2:34 AM CDT | Special Weather Statement | EWX | Uvalde | 26 min |
| Apr 25, 2:38 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 52 min |
| Apr 25, 2:45 AM CDT | Special Weather Statement | EWX | Kerr | 45 min |
| Apr 25, 2:49 AM CDT | Special Weather Statement | EWX | Comal | 26 min |
| Apr 25, 2:59 AM CDT | Special Weather Statement | EWX | Medina | 46 min |
| Apr 25, 3:06 AM CDT | Special Weather Statement | EWX | Medina | 24 min |
| Apr 25, 3:09 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 51 min |
| Apr 25, 3:14 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 28 min |
| Apr 25, 3:30 AM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Apr 25, 3:40 AM CDT | Areal Flood Advisory | EWX | Bexar, Kinney, Medina, Uvalde | 3 hr |
| Apr 25, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 51 min |
| Apr 25, 3:56 AM CDT | Special Weather Statement | EWX | Guadalupe | 64 min |
| Apr 25, 3:57 AM CDT | Special Weather Statement | EWX | Bexar | 48 min |
| Apr 25, 4:07 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 38 min |
| Apr 25, 4:19 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 56 min |
| Apr 25, 4:31 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Medina, Uvalde | 3 hr |
| Apr 25, 4:35 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Lee | 3 hr |
| Apr 25, 4:46 AM CDT | Special Weather Statement | EWX | Caldwell | 44 min |
| Apr 25, 4:49 AM CDT | Special Weather Statement | EWX | Guadalupe | 26 min |
| Apr 25, 4:53 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 67 min |
| Apr 25, 5:25 AM CDT | Special Weather Statement | EWX | Caldwell | 50 min |
| Apr 25, 5:26 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Apr 25, 5:38 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 67 min |
| Apr 25, 5:42 AM CDT | Special Weather Statement | EWX | Fayette | 33 min |
| Apr 25, 5:46 AM CDT | Areal Flood Advisory | EWX | Caldwell, DeWitt, Fayette, Gonzales, Guadalupe, Karnes and 2 more | 3 hr |
| Apr 25, 6:34 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 32 min |
| Apr 25, 7:00 AM CDT | Special Weather Statement | EWX | Bexar | 30 min |
| Apr 25, 7:30 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Frio, Guadalupe, Medina and 1 more | 3 hr |
| Apr 25, 8:15 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales | 45 min |
| Apr 25, 8:33 AM CDT | Special Weather Statement | EWX | Fayette | 42 min |
| Apr 25, 12:03 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 28 hr |
| Apr 25, 2:53 PM CDT | River Flood Warning | EWX | Bexar | 17 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.